# SDR SWAA2021040558182

- Difficulty date: March 23, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 57,934 hours, 34,441 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663; RBL 45; IN CABIN; CRACK NOTED VISUALY AT HORIZONTAL FLANGE OF CENTER WING TANK UPPER SKIN LOWER CHORD REPAIRED CENTER WING TANK UPPER SKIN LOWER CHORD AT BS 663 RBL 45 IAW AAR EA 210069 IR AND SWA EA 2115700758 REV IR
